# SDR AALA201712239001

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 51,771 hours, 30,008 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 5586
- Condition: Faulty
- Location: Zone 200
- Part time: 51,765 hours, 30,005 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. NUMEROUS INTERMITTENT FORWARD CARGO SMOKE WARNINGS. REPLACED SMOKE DETECTOR CONTROL UNIT PER CMM 26-17-34.
